# SDR CALA2019053100858

- Difficulty date: May 29, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 112,319 hours, 17,443 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Part number: 311T3065
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 ENG #2 PYLON ACCESS DOOR 446BL MISSING ON ARRIVAL. IPC REF 54-53-01-01, ITEM 525. NIL STOCK. COMPLIED WITH CDL REQUIREMENTS. DISPATCH DESK: 63 DATE: 29-MAY-19- APPROVED CDL 54D CDL APPROVED BY TOMC. PDA PROCEDURES ARE FOLLOWED.
